What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jun 19, 2:41 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 19, 2:41 PM EST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
341 PM EDT Mon Jun 19 2017
.SYNOPSIS...
A cold front moves into the Mid Atlantic region tonight...then
stalls over Southeast Virginia and Northeast North Carolina
through mid week. The boundary dissipates late in the week
allowing the Bermuda high to build back in.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Severe tstm watch in effect until 00Z/20 for portions of
central/south central VA. Corridor of SHRAs/tstms continuing to
spread E from the VA highlands as cold front presse over the
mountains. Axis of SFC CAPE 2500-3500 J/KG over the FA as that
front approaches. So...plenty of available energy. However...a
few limiting factors...mid level lapse marginal at best...modest/deep
layered SW flow (200-230 kt) aiding downsloping/some drying (at
least aloft) and core of best UVM/forcing pushing by N of the
FA (from nrn VA/MD through ern PA-NY. Expecting an increase in
coverage of convection this evening. Initially...strong/severe
tstms possible...esp along-W of I 95 (will be monitoring the
stms and will extend watch E if necessary). After early this
evening...heavy rain potential (and possible localized flooding)
likely to increase (mainly along-E of I 95) w/ slowing cold
front entering the region and aided convergence aloft due to
trough aloft encounter resistance of the strong area of high
pres in wrn Atlantic. Otherwise...partly- mostly cloudy and
humid w/ lows around 70F NW to the m70s SE. Will continue w/
trend of lowering PoPs from NW-SE after midnight-by late
tonight.
Mention of possible severe stms and heavy rain continues in the
HWO.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Weak/residual frontal boundary lingers invof SE VA-NE NC Tue
into Wed as trough aloft is slow to track through New England
and strong high pres remains in the WSW Atlantic. By Wed night
into Thu...flow aloft become a bit more NW and gradually shifts
the moisture axis SE of the local area. Another surge of
moisture is possible by Thu afternoon as high pres off the SE
CONUS begins to reassert itself (into the mid Atlantic region).
The upcoming conditions for Tue-Wed invof SE VA-NE NC
potentially leads to extensive coverage of SHRAS/tstms and a
heightened heavy rain threat. QPF amounts expected to avg 1-2
inches with 3+ inches psbl in areas that do get training storms.
Low confidence in any 2nd-3rd period flood watch (at this time
of year esp)...but something to keep in mind going forward.
Elsewhere...VRB clouds-partly cloudy w/ decreasing PoPs SE- NW.
There will be a slight change in airmass over much of the area
into mid week (and some dropped in dewpoints/humidity). Highs
both days in the l-m80s...75-80F at the beaches. Lows Tue night
in the l-m60s NW to l70s SE.
Partly sunny-mostly cloudy Thu w/ a lo prob for SHRAs/tstms (by
afternoon)...esp SW portions of FA. Highs ranging through the
80s...75-80F along the beaches.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Anomalously moist air mass remains over the region through the
upcoming weekend as a series of weakening cold fronts approach
from the west. The fronts are expected to stall along the
western slopes of the mountains, but pressure falls on the lee
side of the Appalachians will induce lee/thermal troughing over
central Virginia. Several disturbances progged to track across
the region, resulting in scattered to numerous diurnally driven
showers and thunderstorms Friday through Sunday. Have retained
above-climo POPs. Near seasonable normal temperatures forecast
Friday through Sunday with highs generally in the upper 80's to
low 90's (cooler along the coast) and lows in the upper 60's to
low 70's.
Medium range guidance digs an upper level trough over the Great
Lakes/Ohio Valley Sunday/Sunday night and into the eastern US
Monday/Monday night. While there are still spatial and timing
differences in the guidance, an associated (stronger) cold front
progged to impact the region Sunday night or Monday. Given the
strength of the upper trough, expect the front to clear the
local area Monday night as surface high pressure builds over the
Ohio Valley.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Cold front making slow progress over the mountains this
afternoon...and will continue E into Tue...stalling invof SE
VA-NE NC. SHRAS/tstms will continue to develop this
afternoon...w/ highest coverage after 20-23Z/19. SHRAS/tstms
will result in periods of VRB CIGS/VSBYs...otherwise mainly high
end MVFR-VFR conditions. SHRAs/tstms shifts to ern/SE VA and NE
NC overnight. Additional SCT-likely SHRAS/tstms Tue and
Wed...highest prob invof ORF/ECG. Unsettled WX potentially
lingers THU-SAT.
&&
.MARINE...
No changes to the headlines this afternoon. A cold front
approaches the region from the NW this evening and pushes into the
area late tonight. S-SW winds 15-25 kt will continue into the
evening before gradually diminishing toward daybreak Tuesday.
The cold front is expected to move over the waters Tuesday morning
around daybreak then stall along the Carolina into Wednesday. SW
winds diminish below 15kt all waters around daybreak, however SCA
flags for coastal waters north of Cape Charles Light will continue
through the morning due to seas being slower to subside below 5ft.
For Tuesday afternoon through the rest of the week, sub-SCA SW winds
will prevail. Seas 2-4ft. Waves 1-2ft.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 1 AM EDT Tuesday for ANZ635>637.
Small Craft Advisory until 6 AM EDT Tuesday for ANZ630>634-638-
656-658.
Small Craft Advisory until 10 AM EDT Tuesday for ANZ654.
Small Craft Advisory until 1 PM EDT Tuesday for ANZ650-652.
&&
SYNOPSIS...ALB/MPR
NEAR TERM...ALB
SHORT TERM...ALB
LONG TERM...SAM
AVIATION...ALB
MARINE...JDMHazardous weather outlook, Jun 19, 1:54 PM EST, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
254 PM EDT Mon Jun 19 2017
VAZ048-060>062-064-066>069-075>078-080-509>522-201900-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Lunenburg-
Nottoway-Amelia-Powhatan-Westmoreland-Richmond-Northumberland-
Lancaster-Dinwiddie-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
254 PM EDT Mon Jun 19 2017
...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia, north central Virginia and
south central Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021-VAZ081>083-085-088>090-201900-
Dorchester-Prince George-Charles City-New Kent-Middlesex-Sussex-
Surry-James City-
254 PM EDT Mon Jun 19 2017
This Hazardous Weather Outlook is for southeast Maryland, east
central Virginia, eastern Virginia, south central Virginia and
southeast Virginia.
.DAY ONE...Tonight.
There is an enhanced risk for severe thunderstorms late this
afternoon and evening as a cold front sags south across the area.
The main threat will be damaging winds, but large hail will be
possible in the initial storms. Also, heavy rainfall is likely due
to slow moving thunderstorms. Localized flooding will be possible.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ022>024-NCZ012>014-VAZ084-086-087-092-093-096-523>525-201900-
Wicomico-Somerset-Inland Worcester-Northampton-Hertford-Gates-
Gloucester-Mathews-Greensville-Southampton-Isle of Wight-Suffolk-
York-Newport News-Hampton/Poquoson-
254 PM EDT Mon Jun 19 2017
This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.
.DAY ONE...Tonight.
There is a slight risk for severe thunderstorms this evening as a
cold front sags south into the area. The main threat will be
damaging winds, but large hail will be possible in the initial storms
this evening. Also, heavy rainfall is likely due to slow moving
thunderstorms. Localized flooding will be possible.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ025-VAZ099-100-201900-
Maryland Beaches-Accomack-Northampton-
254 PM EDT Mon Jun 19 2017
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...
This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
HIGH RIP CURRENT RISK.
In addition, there is a slight risk for severe thunderstorms this
evening as a cold front sags south across the area. The main threat
will be damaging winds, but large hail will be possible in the
initial storms this evening. Also, heavy rainfall is likely due to
slow moving thunderstorms. Localized flooding will be possible.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
MODERATE RIP CURRENT RISK.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ065-079-201900-
Mecklenburg-Brunswick-
254 PM EDT Mon Jun 19 2017
...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for south central Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ015>017-030>032-VAZ095-097-201900-
Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Norfolk/Portsmouth-Chesapeake-
254 PM EDT Mon Jun 19 2017
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Tonight.
There is a marginal risk for severe thunderstorms this evening as a
cold front sags south across the area. The main threat will be
damaging winds. Also, heavy rainfall is likely due to slow moving
thunderstorms. Localized flooding will be possible.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Locally heavy rainfall is possible again Tuesday as additional
showers and thunderstorms develop along a stalled frontal boundary.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ102-VAZ098-201900-
Eastern Currituck-Virginia Beach-
254 PM EDT Mon Jun 19 2017
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
HIGH RIP CURRENT RISK.
There is a marginal risk for severe thunderstorms this evening as a
cold front sags south across the area. The main threat will be
damaging winds. Also, heavy rainfall is likely due to slow moving
thunderstorms. Localized flooding will be possible.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
MODERATE RIP CURRENT RISK.
Locally heavy rainfall is possible again Tuesday as additional
showers and thunderstorms develop along a stalled frontal boundary.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 19, 3:32 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Wakefield VA
432 PM EDT MON JUN 19 2017
NCZ013-014-VAZ092-093-096-192115-
Hertford-Gates-Isle of Wight-Southampton-Suffolk-
432 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERTFORD...NORTHWESTERN
GATES...SOUTHWESTERN ISLE OF WIGHT...AND SOUTHEASTERN SOUTHAMPTON
COUNTIES...THE CITY OF FRANKLIN AND THE SOUTHWESTERN CITY OF
SUFFOLK...
At 432 PM EDT, a strong thunderstorm was located over Winton, or near
Ahoskie, moving northeast at 35 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Rainfall amounts of up to 1 inch are possible with this storm.
This storm will be near...
Como and Roduco around 445 PM EDT.
Gates around 455 PM EDT.
Franklin around 505 PM EDT.
Hunterdale around 510 PM EDT.
Holland and Carrsville around 515 PM EDT.
Other locations impacted by this storm include Tunis, Chowan Beach,
Topsy, Suffolk Airport, Mapleton, Dort, Union, Sunbeam, Lees Mill and
Bartonsville.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3634 7711 3679 7698 3672 7657 3629 7693
TIME...MOT...LOC 2032Z 202DEG 29KT 3638 7698
BROWN
Special weather statement, Jun 19, 3:41 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Wakefield VA
441 PM EDT MON JUN 19 2017
NCZ012-VAZ092-192130-
Northampton-Southampton-
441 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NORTHAMPTON AND
SOUTH CENTRAL SOUTHAMPTON COUNTIES...
At 440 PM EDT, a strong thunderstorm was located near Conway, or 8
miles north of Rich Square, moving north...northeast at 25 mph.
Wind gusts in excess of 40 mph and pea size hail are possible with
this storm.
In addition...Rainfall amounts of up to 1 inch are possible with
this storm.
This storm will be near...
Conway around 450 PM EDT.
Boykins around 515 PM EDT.
Newsoms around 525 PM EDT.
Other locations impacted by this storm include Milwaukee, Pendleton,
Severn, Margarettsville, Potecasi, Handsom, Creeksville, Lasker,
Branchville and Shiloh.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3635 7740 3654 7735 3655 7730 3656 7734
3672 7730 3665 7699 3654 7708 3654 7716
3652 7715 3652 7710 3631 7727
TIME...MOT...LOC 2040Z 211DEG 22KT 3639 7731
BROWNSpecial weather statement, Jun 19, 4:00 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Wakefield VA
500 PM EDT MON JUN 19 2017
VAZ066>068-079-080-192145-
Lunenburg-Nottoway-Dinwiddie-Amelia-Brunswick-
500 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LUNENBURG...
SOUTHEASTERN NOTTOWAY...NORTHWESTERN DINWIDDIE...SOUTHEASTERN AMELIA
AND NORTHWESTERN BRUNSWICK COUNTIES...
At 459 PM EDT, a strong thunderstorm was located near Fort Pickett,
or 7 miles southeast of Blackstone, moving northeast at 40 mph.
Wind gusts in excess of 40 mph and half inch hail are possible with
this storm. In addition...Rainfall amounts of 1 to 2 inches are
possible with this storm.
This storm will be near...
McKenney and Wilsons around 515 PM EDT.
Other locations impacted by this storm include North Wellville, Irby,
Rawlings, Barrows Store, Earls, Ammon, Murdocks, Forkland, Darvills
and Lafoon Corner.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 800 PM EDT for
central and south central Virginia.
LAT...LON 3732 7782 3730 7780 3730 7779 3729 7777
3728 7777 3727 7776 3727 7774 3711 7748
3682 7796 3695 7816
TIME...MOT...LOC 2059Z 227DEG 36KT 3698 7794
MRDSpecial weather statement, Jun 19, 4:14 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Wakefield VA
514 PM EDT MON JUN 19 2017
MDZ021-022-192200-
Dorchester-Wicomico-
514 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WICOMICO AND
DORCHESTER COUNTIES...
At 513 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Breezy Point to near Chesapeake
Ranch Estates to Saint Marys River. Movement was northeast at 45 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
These storms will be near...
University Of Maryland Center For Environmental Studies around 540
PM EDT.
Cambridge around 545 PM EDT.
Secretary around 555 PM EDT.
Hurlock around 600 PM EDT.
Other locations impacted by these storms include Wetipquin, Madison,
Brookview, Eldorado, Andrews, Hudson, Church Creek, Wingate, Lloyds
and Woolford.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.
LAT...LON 3869 7576 3866 7573 3825 7586 3823 7590
3835 7586 3836 7587 3823 7597 3837 7601
3818 7608 3839 7623 3831 7624 3833 7624
3832 7625 3831 7625 3833 7626 3863 7629
3857 7603
TIME...MOT...LOC 2113Z 234DEG 38KT 3857 7648 3839 7640 3816 7648
BROWNSpecial weather statement, Jun 19, 4:15 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Wakefield VA
515 PM EDT MON JUN 19 2017
VAZ065-066-079-192215-
Mecklenburg-Lunenburg-Brunswick-
515 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MECKLENBURG...
SOUTHEASTERN LUNENBURG AND CENTRAL BRUNSWICK COUNTIES...
At 514 PM EDT, a strong thunderstorm was located near Brodnax,
moving northeast at 30 mph. Additional strong thunderstorms were
located throughout the area as well.
Wind gusts in excess of 40 mph and pea size hail are possible with
these storms. In addition...Rainfall amounts of 1 to 2 inches are
possible with these storms.
Locations impacted include...
South Hill, Lawrenceville, Kenbridge, Brodnax, La Crosse, Boydton,
Alberta, Dundas, Bacons Fork, Cochran, Beechwood, Gills Corner,
Dolphin, Meredithville, Forksville, Bracey, Eppes Fork, Baskerville,
Palmer Springs and Gary.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 800 PM EDT for
south central Virginia.
LAT...LON 3702 7809 3689 7766 3687 7766 3654 7811
3654 7851
TIME...MOT...LOC 2114Z 236DEG 25KT 3675 7806
MRDSpecial weather statement, Jun 19, 4:22 PM EST, 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
522 PM EDT MON JUN 19 2017
VAZ080>082-513>516-192215-
Charles City-Western Chesterfield-Western Henrico (Including the City
of Richmond)-Prince George-Dinwiddie-Eastern Henrico-Eastern
Chesterfield (Including Col. Heights)-
522 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT CHESTERFIELD...NORTHWESTERN
CHARLES CITY...HENRICO AND NORTHEASTERN DINWIDDIE COUNTIES...THE CITY
OF RICHMOND...THE CITY OF COLONIAL HEIGHTS AND THE CITY OF
HOPEWELL...
At 521 PM EDT, a strong thunderstorm was located near Sutherland, or
10 miles west of Virginia State University, moving northeast at 40
mph.
Wind gusts in excess of 40 mph and pea size hail are possible with
this storm. In addition...Rainfall amounts of 1 to 2 inches are
possible with this storm.
Locations impacted include...
Richmond, Petersburg, Hopewell, Colonial Heights, Downtown Richmond,
Bon Air, Virginia Union University, Virginia Commonwealth University,
University Of Richmond, Roxbury, Virginia State University, Chester,
Highland Springs, Tuckahoe, Fort Lee, Mechanicsville, Bensley,
Bellwood, East Highland Park and Glen Allen.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 800 PM EDT for
central, south central and east central Virginia.
LAT...LON 3768 7748 3765 7742 3760 7739 3754 7723
3748 7717 3749 7716 3747 7716 3747 7713
3744 7710 3744 7707 3729 7727 3715 7758
3723 7769 3726 7765 3729 7767 3728 7769
3730 7771 3727 7774 3729 7777
TIME...MOT...LOC 2121Z 230DEG 34KT 3728 7760
MRDNOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 709767, 709744, 709745, 709746, 709747, 709748, 709741, 709749, 709750, 709751, 709752, 709753, 709754, 709755, 709756, 709757, 709758, 709759, 709760, 709761, 709763, 709765, 709766.